Yeungnam Univ J Med Search

CLOSE


Search

  • HOME
  • Search
Case Reports
Secondary adrenal insufficiency caused by sorafenib administration in a patient with hepatocellular carcinoma.
Soo Yeon Jo, Soo Hyung Ryu, Mi Young Kim, Jeong Seop Moon, Won Jae Yoon, Jin Nam Kim
Yeungnam Univ J Med. 2016;33(2):155-158.   Published online December 31, 2016
PDF    
Milk-alkali syndrome secondary to the intake of calcium supplements.
In Hee Lee, Sin Young Noh, Gun Woo Kang
Yeungnam Univ J Med. 2016;33(1):48-51.   Published online June 30, 2016
PDF    
A Case of Rifampin-Induced Recurrent Adrenal Insufficiency During the Treatment of Pulmonary Tuberculosis in a Patient with Addison's Disease.
Jong Sik Kang, Gwang Beom Ko, Jae June Lee, Minsoo Kim, Sung Jin Jeon, Gwang Hyeon Choi, Sun Mok Kim, Woo Je Lee
Yeungnam Univ J Med. 2012;29(1):19-23.   Published online June 30, 2012
PDF    


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next